Top answers from doctors based on your search:
Disclaimer

does ginger make you sleepy

A 46-year-old member asked:
Dr. SG Erman
Dr. SG Erman answered
35 years experience Family Medicine
Not Likely: While any medication may cause any side effects, sleepiness or drowsiness is not reported as a common side effect of singulair (montelukast).
Dr. David Wyatt
26 years experience Family Medicine
Possible: Singulair does have potential to cause sleepiness. Be careful mixing with anything else that may compound this .... Alcohol, benadryl, (diphenhydra ... Read More
6
6 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 43-year-old member asked:
Dr. Ricardo Madrid
54 years experience Neurology
Not likely by itself: Acute hepatic toxicity is the main side effect of Acetaminophen with anorexia, vomiting and diaphoresis 72-96 hr after ingestion.
1
1 comment
3
3 thanks
A 48-year-old member asked:
Dr. Alan Ali
Dr. Alan Ali answered
32 years experience Psychiatry
Sleepy: Some do, depending on the sedating effect, the dose, & your tolerance.
A female asked:
Dr. Jeff McFadden
24 years experience Family Medicine
Maybe: Some people have paradoxical effects to drugs. So it's possible but not likely. Sedating antihistamines make some of my patients more awake and aler ... Read More
1
1 thank
A 36-year-old member asked:
Dr. Ipe Kalathoor
17 years experience Internal Medicine
Steroids: I don't think so. When on steroids for a long time and then stopping itsuddenly can cause sleepiness and fatigue.
1
1 comment
A female asked:
Dr. Charles Barnhart
48 years experience Psychiatry
It could: Methadone is a narcotic. Narcotics can cause all sorts of emotional changes. If you've started Methadone to get off illegal opiates, your 'aggravation ... Read More
1
1 thank
A 38-year-old member asked:
Dr. Robert Kent
12 years experience Physical Medicine and Rehabilitation
It can: If you are not used to taking opioid medications, then it can certainly make you feel drowsy or sedated. If it is making you feel too sedated, be car ... Read More
A 68-year-old male asked:
Dr. Terri Washington
16 years experience Endocrinology
Not commonly: Sleepiness is not a common side effect of metformin but it is possible for some patient to experience fatigue due to the medication.
3
3 thanks
A 35-year-old member asked:
Dr. Ryan Phasouk
18 years experience Family Medicine
They can: Antibiotics in general are well tolerated and most of the side effects are related to gastrointestinal symptoms. However as with any medications you ... Read More
A 20-year-old female asked:
Dr. Qamar Khan
17 years experience Pain Management
Yes: Many times you can feel like in a fog. However if you are too sleepy you might want to make sure a brain MRI/CT is done so that no bleeding is going ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month